2019
Том 71
№ 11

All Issues

Gohberg I. C.

Articles: 3
Article (English)

On time dependent orthogonal polynomials on the unit circle

Ben-Artzi A., Gohberg I. C.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 18–36

Two index formulas for operators defined by infinite band matrices are proved. These results may be interpreted as a generalization of the classical theorem of M. G. Krein for orthogonal polynomials. The proofs are based on dichotomy and nonstationary inertia theory.

Brief Communications (Russian)

Criterion of completeness of a system of root vectors of compression

Gohberg I. C., Krein S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 78-82

Article (Russian)

On some transformations of integral equation kernels and their influence on the spectra of these equations

Gohberg I. C., Krein S. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 3. - pp. 12-38

In recent publications by the authors (1, 2) and V. I. Matsayev (3,4) it was shown that the study of the abstract triangular representation of Volterra operators by the Brodsky integral naturally leads to a series of relations between the eigenvalues of Hermitian components of Volterra operators.
Though some specific properties of the triangular truncation transformation while deducing were used, these results admit in the main a generalization for any transformations (linear continuous operators acting in the Hilbert space of the Hilbert-Schmidt operators). By this generalization both the nature of relations under consideration and their proofs are simplified.
This generalization (§§ 2, 3, 4) is perhaps of interest as it leads to some new applications; it permits us, in particular, to obtain a number of precise estimations for the central stability zone for various Hamiltonian systems of linear differential equations with periodic coefficients (§ §5, 6, 7).